Alert archive / Indiana / Gale Warnings in 2008
Gale Warning 16, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 30, 2008, 3:57 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2008, 3:57 PM EST (20:57 UTC)
- Expired
- Dec 1, 2008, 3:58 PM EST
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KIWX 302057 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EST SUN NOV 30 2008 .LOW PRESSURE WILL CONTINUE TO STRENGTHEN THIS AFTERNOON AND LIFT NORTHEAST INTO NORTHWEST OHIO BY THIS EVENING. NORTHEAST WINDS WILL BACK TO THE NORTH BY TONIGHT AND THEN TO THE NORTHWEST ON MONDAY. SUSTAINED WINDS WILL INCREASE TO 30 KNOTS WITH GALES FORCE GUSTS INTO THE 35 TO 40 KNOTS RANGE...ESPECIALLY ON MONDAY. THE WIND WILL CONTINUE TO GRADUALLY BACK TO THE WEST AND SLACKEN MONDAY NIGHT AS THE LOW CONTINUES TO PUSH NORTHEAST THROUGH QUEBEC. LMZ043-046-010500- /O.UPG.KIWX.SC.Y.0069.000000T0000Z-081202T1200Z/ /O.NEW.KIWX.GL.W.0016.081130T2057Z-081202T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 357 PM EST SUN NOV 30 2008 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS WILL INCREASE TO 30 KNOTS LATER TONIGHT WITH GALES FORCE GUSTS AS HIGH AS 40 KNOTS POSSIBLE ON MONDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
000 WHUS73 KIWX 010326 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 PM EST SUN NOV 30 2008 .LOW PRESSURE WILL CONTINUE TO LIFT NORTHEAST INTO SOUTHWEST ONTARIO. NORTHEAST WINDS WILL BACK TO THE NORTH TONIGHT AND THEN TO THE NORTHWEST. SUSTAINED WINDS WILL INCREASE TO 30 KNOTS WITH GALES FORCE GUSTS INTO THE 35 TO 45 KNOTS RANGE...ESPECIALLY ON MONDAY. THE WIND WILL CONTINUE TO GRADUALLY BACK TO THE WEST AND SLACKEN MONDAY NIGHT AS THE LOW CONTINUES TO PUSH NORTHEAST THROUGH QUEBEC. LMZ043-046-011130- /O.CON.KIWX.GL.W.0016.000000T0000Z-081202T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1026 PM EST SUN NOV 30 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. WINDS WILL INCREASE TO 30 KNOTS LATER TONIGHT WITH GALES FORCE GUSTS AS HIGH AS 45 KNOTS POSSIBLE ON MONDAY. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JC
000 WHUS73 KIWX 010951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EST MON DEC 1 2008 .LOW PRESSURE OVER SOUTHEAST LOWER MICHIGAN EARLY THIS MORNING WILL CONTINUE TO LIFT NORTHEAST INTO SOUTHWEST ONTARIO. NORTH TO NORTHWEST SUSTAINED WINDS WILL INCREASE TO 35 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS. THE WINDS WILL CONTINUE TO GRADUALLY BACK TO THE WEST AND DIMINISH MONDAY NIGHT AS THE LOW CONTINUES TO MOVE AWAY FROM THE AREA. LMZ043-046-011800- /O.CON.KIWX.GL.W.0016.000000T0000Z-081202T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EST MON DEC 1 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. WINDS WILL INCREASE TO 35 KNOT GALES TODAY WITH GALES FORCE GUSTS AS HIGH AS 40 KNOTS. WINDS WILL DIMINISH SOME TONIGHT...BUT GALE FORCE GUSTS TO 35 KNOTS ARE STILL EXPECTED. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 011519 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 AM EST MON DEC 1 2008 .LOW PRESSURE OVER LAKE HURON LATE THIS MORNING WILL CONTINUE TO LIFT NORTHEAST INTO SOUTHWEST ONTARIO. NORTH TO NORTHWEST SUSTAINED WINDS UP TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS WILL AFFECT THE NEARSHORE WATERS INTO THIS EVENING. THE WINDS WILL CONTINUE TO GRADUALLY BACK TO THE WEST AND DIMINISH MONDAY NIGHT AS THE LOW CONTINUES TO MOVE AWAY FROM THE AREA. LMZ043-046-012330- /O.CON.KIWX.GL.W.0016.000000T0000Z-081202T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 AM EST MON DEC 1 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... 35 KNOT GALES WILL CONTINUE INTO THIS EVENING WITH GALE FORCE GUSTS AS HIGH AS 45 KNOTS. WINDS WILL DIMINISH SOME TONIGHT...BUT GALE FORCE GUSTS TO 35 KNOTS ARE STILL EXPECTED. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 012058 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EST MON DEC 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT... .DEPARTING LOW PRESSURE WILL SUPPORT BRISK WINDS OF 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS THIS AFTERNOON AND EVENING. WINDS WILL BEGIN TO SUBSIDE THIS EVENING WITH WAVE HEIGHTS OF 8 TO 12 FEET DIMINISHING TO 3 TO 5 FEET BY EARLY MORNING. LMZ043-046-020500- /O.CAN.KIWX.GL.W.0016.000000T0000Z-081202T1200Z/ /O.NEW.KIWX.SC.Y.0070.081201T2058Z-081202T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EST MON DEC 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. BRISK WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...AND WAVE HEIGHTS OF 6 TO 12 FEET ARE EXPECTED INTO EARLY MORNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ JC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 30, 12:36 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Nov 30, 12:36 PM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1236 PM EST SUN NOV 30 2008
.AVIATION/UPDATE...
QUICK UPDATE IN PROGRESS TO DROP WINTER WEATHER ADVISORY FOR ALL
BUT FAR NW AREAS. MAIN PUSH OF WAA PRECIP HAS NOW SHIFTED NORTH
AND EAST WITH DRY SLOT WORKING IN RAPIDLY ACROSS THE AREA. MANY
LOCATIONS WILL STILL SEE PERIOD OF DRIZZLE OR LIGHT SNOW BUT
ADDITIONAL AMOUNTS WILL BE LIGHT AS WELL AS ANYTHING THAT DOES
FALL WITH TRY TO MELT WITH SFC TEMPS IN THE MID 30S. HEADLINES
REMAIN INTACT FOR NOW IN FAR NW AREAS BUT WILL HAVE TO LOOK
CLOSELY WITH AFTERNOON PACKAGE AS INCREASING CONCERN MAIN
ACCUMULATIONS WILL SETUP WELL NW OF AREA WITH DEFORMATION ZONE.
IN TERMS OF TAFS...GENERAL IFR/LIFR CONDITIONS WITH INCREASING LOW
CLOUDS/FOG INTO TONIGHT AS LOW CONTINUES TO FILL OVER THE AREA.
UPSTREAM OBS ALREADY SHOWING VSBYS IN THE 3 TO 5 SM RANGE WITH
CIGS 700 FT OR LOWER IN MOST CASES. THINGS STILL UNCERTAIN AT KSBN
SO HAVE REMAINED VERY CONSERVATIVE FOR NOW.
&&
.PREV DISCUSSION... /ISSUED 545 AM EST SUN NOV 30 2008/
SHORT TERM...
DIFFICULT FCST ISSUES AT HAND WITH PTYPE/MIX INITIALLY TO HOW FAR
NORTH BEST DEFORMATION ZONE COINCIDENT WITH DENDRITIC SPZ PUSHES
TONIGHT AS WELL AS SW IL/SE MO DRY SLOT TO PUSH INTO CWA BY THIS
AFTN SQUELCHING AMNTS/AVAILABLE ICE NUCLEI. FAVOR GFS WRT
CAPTURING STRENGTH OF SFC REFLECTION OVER WEAK NAM AND SLIGHT EWD
PLACEMENT OF SFC LOW/LESS VERTICALLY STACKED THAN NAM. NAM ALSO
INITIALLY WEAK WRT MDLVL TROF CUTTING OFF ACRS MO EARLY THIS AM.
MID-UL CYCLONE TO BEGIN TO LIFT NEWD AS 150-160 KT UL JET ROUNDS
TROF FM TN VLY INTO LAUREL HIGHLANDS. DRY SLOT INTO AT LEAST SRN-
ERN CWA BY LATE THIS AFTN EVE TO LIMIT MSTR DEPTH/SATURATION INTO
IDEAL NUCLEATION ZONE...LIKELY FORESTALLING COMPLETE CHANGEOVER
HERE UNTIL DEEPER COLD AIR WRAPS IN BEHIND SFC LOW PUSHING INTO
EXTRM SWRN ONT THIS EVENING. WRN-NWRN CWA FAVORED FOR EARLIER
CHANGEOVER BY NOON IN AREA OF ENHANCED I290-295 ISENT UPGLIDE/
DEEPER ICE NUCLEATING MOIST LYR ALLOWING FOR IDEAL/SUFFICIENT
DIABATIC COOLING INTO SUBCLOUD LYR THIS AM. WHILE 7H CIRC PUSHES
RAPIDLY NORTHEAST TONIGHT TO LK HUR BY DAYBREAK MON...DEEP WRAP
AROUND SYNOPTIC MOISTURE WITH LAKE ENHANCEMENT/BRIEF PD OF LK SUP
PRECONDITIONING ALSO NOTED...FOR MUCH OF MONDAY...WITH PIVOT PT
ACRS BERRIEN COUNTY KEEPING ACCUM SNOWFALL THERE LONGER...AND ONLY
COUNTY WARNED ATTM...WITH CONCERN FOR I-94 TRAVELERS. 8H TEMPS
RATHER WARM/LK DIFFERENTIALS NOT IMPRESSIVE...SO SOME CONCERN HERE
THAT DGZ MAY BE OUTSIDE MAX UVM LYR NEAR TOP OF CLOUD/EQL
HGHT...BUT THIS SHOULD BE MOST EVIDENT FURTHER SOUTHEAST OF
BERRIEN CO WITH RELATIVELY LOW SNOW-LIQUID RATIOS.
LONG TERM...
TUESDAY THROUGH SATURDAY...THE MAIN CHALLENGES THIS PERIOD ARE
ASSOCIATED WITH THE ARRIVAL OF THE NEXT UPPER LEVEL SYSTEM AND
ACCOMPANYING SFC LOW AND FRONTS. WARM AIR ADVECTION WILL BE
INCREASING TUESDAY AHEAD OF THE COLD FRONT. AS FOR HIGHS TUESDAY...A
CAVEAT IS THE AMOUNT OF REMAINING SNOW COVER AND THE SUBSEQUENT
AFFECT ON HIGH TEMPS. KEPT TEMPERATURES COLD TUESDAY ASSUMING SOME
SNOW COVER REMAINING. WARM AIR WILL SPREAD OVER THE COLDER AIR
TUESDAY NIGHT AND PROVIDE A THE CHANCE FOR A MIX OF PRECIPITATION.
HAVE INDICATED A CHANCE FOR SNOW AND SLEET TUESDAY NIGHT AND
RAIN/SNOW MIX WEDNESDAY FAVORING THE COLDER GFS AND SREF OVER THE
WARMER NAM/WRF AND ECMWF. RAIN AND FREEZING RAIN WOULD BE POSSIBLE
IF THE ADVECTION IS A LITTLE STRONGER PER NAM/WRF. A STRONG COLD
FRONT SHOULD PASS THROUGH THE AREA WEDNESDAY AFTERNOON. AS
MENTIONED...HAVE REJECTED THE ECMWF WITH A SFC LOW OVER N IL LATE
WEDNESDAY. THIS SOLUTION IS NOT FOUND IN ANY OF THE GFS ENSEMBLES
ALTHOUGH IT IS FOUND IN A FEW CANADIAN ENSEMBLES. MUCH COLDER AIR
WILL SPREAD INTO THE AREA BY EARLY THURSDAY WITH LIMITED LAKE EFFECT
SNOW GIVEN PREDOMINANT 280 DEGREE FETCH. HOWEVER...STRONG WINDS ARE
POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. FAR SOUTHWEST LOWER MICHIGAN
AND AREAS IN INDIANA NEAR THE MICHIGAN BORDER MAY HAVE LIMITED
VISIBILITY WITH BLOWING AND DRIFTING SNOW. THE GFS MEX NUMBERS HAVE
FINALLY COME IN SYNC WITH THE STRENGTH OF THE ARCTIC AIR BEHIND THE
FRONT. CLIMO HIGHS FOR THE MIDDLE OF THE WEEK GIVE ABOUT A 1 IN 7
ODDS ON DEC 4TH OF THE HIGH TEMPERATURE STAYING BELOW 30 DEGREES.
GIVEN -15C TO -17C AIR...MEX MOS HIGHS OF 26 AT SBN ON THURSDAY AND
FRIDAY LOOK GOOD AND HAVE CONTINUED TO TREND THE FORECAST TOWARD
THESE COLDER VALUES.
AVIATION...
DETERIORATING FLIGHT CONDITIONS EXPECTED BY LATE SUN AM AS SFC LOW
DVLPG/STRENGTHENING ACRS TN VLY BEGINS NNEWD TRACK INTO OHIO. STRONG
MOISTURE TAP TO PROVIDE AMPLE SUPPORT FOR PRECIP/RAPIDLY LWRD CIGS
INTO IFR RANGE. DEPTH OF NR SFC WARM LYR TO LIKLEY PROVIDE MIX
INITIALLY INVOF KFWA AND PRECLUDE ANY RY SNOW ACCUM ISSUE UNTIL EVE.
FURTHER NW OF TRACK INVOF KSBN GRTR LIFT AND TEMP PROFILE FOR A WET
SNOW EVENT WITH GRTR REDUCTIONS IN VSBY/CIGS...DOWN TO LIFR AT TIMES
THIS AFTN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 1 AM EST /MIDNIGHT CST/ TUESDAY
FOR INZ003-004.
MI...WINTER WEATHER ADVISORY UNTIL 1 AM EST TUESDAY FOR MIZ078.
WINTER STORM WARNING UNTIL 1 AM EST TUESDAY FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR LMZ043-046.
&&
SHORT TERM...MURPHY
LONG TERM...SKIPPER
AVIATION...FISHER
UPDATE...STEINWEDEL/FISHERHazardous weather outlook, Nov 30, 5:51 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 551 AM EST SUN NOV 30 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-011100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 551 AM EST SUN NOV 30 2008 /451 AM CST SUN NOV 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT A WINTRY MIX OF RAIN AND SNOW WILL DEVELOP ACROSS THE AREA TODAY. THE PRECIPITATION WILL CHANGE TO ALL SNOW THIS AFTERNOON INTO THIS EVENING FROM WEST TO EAST. SNOW ACCUMULATIONS BY MONDAY MORNING ARE EXPECTED TO BE NEAR 6 INCHES OVER BERRIEN COUNTY WITH LESSER AMOUNTS FARTHER INLAND. SNOW AMOUNTS EAST AND SOUTH OF FORT WAYNE SHOULD BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL CONTINUE EARLY MONDAY WITH LAKE ENHANCED SNOW EXPECTED DOWNWIND OF LAKE MICHIGAN OVER FAR SOUTHWEST LOWER MICHIGAN INTO NORTHWEST INDIANA MONDAY INTO MONDAY NIGHT. EVENT SNOWFALL TOTALS BY LATE MONDAY NIGHT SHOULD BE BETWEEN 6 AND 9 INCHES OVER BERRIEN COUNTY. LESSER AMOUNTS ARE EXPECTED OVER THE REMAINDER OF SOUTHERN LOWER MICHIGAN INTO NORTHWEST INDIANA. TOTALS OF 2 TO 5 INCHES ARE LIKELY SOUTHEAST OF A NORTH JUDSON TO GOSHEN TO COLDWATER LINE. WINDS WILL INCREASE EARLY MONDAY AND BE ACCOMPANIED BY AREAS OF BLOWING AND DRIFTING OF SNOW...ESPECIALLY NEAR LAKE MICHIGAN. A SECOND WEATHER SYSTEM SHOULD AFFECT THE AREA LATE TUESDAY NIGHT THROUGH THURSDAY NIGHT WITH ANOTHER ROUND OF WINTRY WEATHER. WINDY CONDITIONS ALONG WITH LAKE EFFECT SNOW WILL BRING THE POTENTIAL FOR BLOWING AND DRIFTING SNOW. VERY COLD AIR WILL SPREAD INTO THE AREA FOR THURSDAY AND FRIDAY WITH HIGH TEMPERATURES LIKELY REMAINING BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 551 AM EST SUN NOV 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFTS WILL CONTINUE THROUGH TONIGHT WITH SUSTAINED WINDS UP TO 25 KNOTS ACCOMPANIED BY WAVES UP TO 8 FEET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY DURING MUCH OF THIS WEEK WITH WINDS AND WAVES HAZARDOUS TO MARINERS. GALE FORCE WINDS ARE ALSO POSSIBLE WEDNESDAY INTO EARLY THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Nov 30, 10:08 AM EST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 AM EST SUN NOV 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1004 AM SNOW COLUMBIA CITY 41.16N 85.48W
11/30/2008 M2.0 INCH WHITLEY IN TRAINED SPOTTER
2 INCHES OF SNOW SO FAR
&&
EVENT NUMBER IWX0801933
LWFLocal storm report, Nov 30, 11:21 AM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 AM EST SUN NOV 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1040 AM SNOW PERU 40.75N 86.07W
11/30/2008 E3.0 INCH MIAMI IN EMERGENCY MNGR
ESTIMATES OF AROND 3 INCHES OF SNOW SO FAR WITH
SLIPPERY ROADS. SNOW HAS ENDED FOR NOW.
&&
EVENT NUMBER IWX0801934
LWFLocal storm report, Nov 30, 11:24 AM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1124 AM EST SUN NOV 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 AM SNOW 6 NE FORT WAYNE 41.14N 85.06W
11/30/2008 M1.0 INCH ALLEN IN TRAINED SPOTTER
ONE INCH SINCE 9 AM
&&
EVENT NUMBER IWX0801935
LWFLocal storm report, Nov 30, 12:45 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1245 PM EST SUN NOV 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1220 PM SNOW 2 SSW WARSAW 41.21N 85.86W
11/30/2008 M1.4 INCH KOSCIUSKO IN COCORAHS
1.4 INCHES OF SNOW SINCE 7 AM.NOW GETTING DRIZZLE
&&
EVENT NUMBER IWX0801936
LWFLocal storm report, Nov 30, 12:47 PM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1247 PM EST SUN NOV 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1243 PM SNOW AKRON 41.04N 86.02W
11/30/2008 M3.0 INCH FULTON IN TRAINED SPOTTER
3 INCHES THROUGH 1230 PM
&&
EVENT NUMBER IWX0801937
LWFLocal storm report, Nov 30, 1:31 PM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
131 PM EST SUN NOV 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0127 PM SNOW LITCHFIELD 42.04N 84.76W
11/30/2008 M0.8 INCH HILLSDALE MI TRAINED SPOTTER
8 TENTHS OF AN INCH OF SNOW SO FAR.
&&
EVENT NUMBER IWX0801938
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:57 PM EST | Winter Weather Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 17 hr |
| Nov 30, 5:09 AM EST | Winter Storm Warning | IWX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.